Jump to content

Search the Community

Showing results for tags 'depersonalization'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 10 results

  1. Hi all , I am 8 months off reinstated sertraline for a month ( by doc) and Aripropazole. History Its around 4 years back when i passed out my college and not get placed even after making to finals in many interviews .. that i decided to write competitive exam for PG. I had taken coaching but just before exam I came back and found myself unable to recall things. My brain is just like nothing in it. I found myself in despair and stopped studying. This fog is happening all the time since my engineering but I managed to get average marks sometimes and sometimes very good . There is more in back
  2. Hi there I am on 112mg Venlor, from 225mg. I’ve been tapering slowly. I’m also doing brain training which supposedly helps. Has anyone experienced a very heavy head, like a truck has hit you. Also, dissociation from your body. Like you living behind a wall. Could this be permanent damage?
  3. I have been taking different antidepressiants for a decade, wellbutrine and lamotrigine for 5 years and I have tried some antipsyhotics, but has started to refuse them, because I have seen that they weren't helpful. I am withdrawing from these drugs. I have been about 1 year off, however I stopped taking wellbutrine some months earlier. I didn't quit cold turkey, however it could be more slowly... The reasons for my questioning is the fact that everyone who is withdrawing, is confused: "Is it a symptom or not?" 1. It's hard to make decisions for me and it is so sick...
  4. Hi Everyone, My name is Daniel, I'm 19, and I'm new to this site. I'd like to hear other people's experience with SSRI withdrawal and what they've done to help alleviate it/speed the process. A little bit about my background to start. I'd like to apologize in advance for the long, long post but if you have the time please hear me out, or at least look at the main points listed at the end. As a young child, I always felt different from and alienated from my family. My parents are very religious people, so I was raised in a really strict, sheltered environment. From a young age I was alw
  5. Hello, my name is Jonathan. I’m 21. I started taking Lexapro after being admitted into the hospital for intense panic attacks that resulted in suicidal ideology. The first dose I took of Lexapro I immediately felt this numbing/ quieting effect in my mind, like my internal dialogue was shut off, which then resulted in me feeling so removed from reality I just remember crying and staring at a wall for 2-3 hours before I eventually fell asleep. I feel like I had such adverse effects due to an overall hypersensitivity to medication which was confirmed because I also tried Wellbutrin and swit
  6. rnnstr91

    rnnstr91: PGAD

    I have developed PGAD 8 times in my life while on a variety of antidepressants (Prozac, Zoloft, Pristiq, Lexapro, Seroquel, Lamotrigine, and most recently Amitryptiline). On Prozac it was severe and lasted 2 years. The other times it went away within days/weeks of stopping the drugs. I’ve currently had a mild case caused by Amytripline for 3 weeks now. I stopped the drug two weeks after starting it as soon as I felt the pgad begin. I am worried this time it won’t go away which is terrifying because there isn’t really a successful treatment for it. This is my fear every time I get it. My issue
  7. Hi everyone. I wonder if anyone could tell me how long it took to get your emotions/sexuality back after stopping ssris. I’m currently 17 months off sertraline and I’ve seen windows of my emotions returning, but for the most part I’m constantly empty, flat and anhedonic. I’ve been suicidal because of both this and pssd, which go hand in hand. I can’t live like this. I took the drug for 16 months in case anyone is wondering. I’m hoping someone can give me some information about when their emotions started to come back. Or, if you are 10 years out and you still have anhedonia (just like I know q
  8. In 2007 I was put on meds at 19 for depression. Then they decided I was bi-polar, the bi-polar where you are just really depressed. So from 2007 until November 2012 I was on a cocktail of meds. Three meds at a time. I was on abilify, wellbutrin, sequel ( only for two weeks because it made me extremely tired) Lamictal, Depakote, Effexor and so on. So what would happen is my psychiatrist would prescibe meds and I would feel better and didn't want to take them so I would stop or miss a lot of days. When I would go to see him I lied and said I was taking them and they didn't do anything so he
  9. Surely medications can work very well for the right people...but for anyone considering anti-depressants, I will be sure to give persistent words of caution. I was always a very passionate person. A lover of the arts and emotions. I was also always very anxious. Towards the end of my senior year of high school (2012), I decided that my anxiety was hindering my academic abilities more than it needed to. My mom, a nurse anesthetist, was very skeptical of medications (anti depressants, in particular). In hindsight, I wish I was able to share in her skepticism. Ultimately, the doctors put me on S
  10. this may be long but its a complete overview of how psych drugs have destroyed my life(hopefully temporarily) I was put on zoloft at 14 for depression and severe OCD. the effects were actually extremely therapeutic and healing. I havent had any compulsions since( 6 years ago). so I do not regret going on it looking back, but i had no idea i was going destined to go down the rabbit hole of psychotropic meds. zoloft made me develop a duodenal ulcer and berets esophagus which made me feel nauseas all the time, thankfully nexium seemed to fix it and I haven't had gastrointestinal problems sinc
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy